# SDR IPXA2020012451333

- Difficulty date: January 9, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO UNDER FLOOR INTERCOSTAL IS CRACKED AT STA 6-50 & L43R.REMOVED AND REPLACED CRACKED FWD CARGO UNDER FLOOR INTERCOSTAL AT STA 6-50 & L43R IAW MD-11 SRM 51-33-01. (MINOR)
